# SDR AT0100211

- Difficulty date: June 12, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 965-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PIT INTERCOSTAL  CORRODED BEYOND LIMITS AT BS 965-980.                  CORRECTIVE ACTION:                      FABRICATED AND INSTALLED NEW INTERCOSTAL IAW DC9 SRM 51-10-03, 51-30-02, 53-11-03, 51-10-04, AND 51-30-05.
